# SDR QXEA9700307

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- Engine: Pwa PW120A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 1G141
- Condition: Malfunction
- Location: Lt Engine
- Part time: 16,772 hours
- Component: Hamstd, 7863916
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOST POWER, RETURNED TO FIELD WITHOUT INCIDENT.  REPLACED THE NR 1 HP FUEL PUMP, OPERATIONAL CHECK GOOD.
